MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON INTEGRATED SYSTEM BUILT IN ULTRASONIC SCALER G139; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON INTEGRATED SYSTEM BUILT IN ULTRASONIC SCALER G139; SCALER, ULTRASONIC
Catalog Number G139
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While the customer was using a cavitron integrated system built in ultrasonic scaler g139, they allege that the handpiece and the insert tip get extremely hot.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
02/24/2025 mu (b)(6).Emh hp; cable, conn/gun cable damaged.No hp neither harness to be evaluated.Damaged hp cable pins causing poor contact with hp creating an intermittent operation.Replaced the hp cable, checked unit for performance, unit works fine, cleaned and final test.Qa/jb.

Brand Name
CAVITRON INTEGRATED SYSTEM BUILT IN ULTRASONIC SCALER G139
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key21417288
Report Number2424472-2025-00022
Device Sequence Number7586295
Product Code ELC
UDI-Device IdentifierD00388001041
UDI-PublicD00388001041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG139
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown